Show simple item record

dc.creatorTalbot, Raymond. J.en_US
dc.creatorArnett, W. Daviden_US
dc.date.accessioned2016-04-28T19:39:17Z
dc.date.available2016-04-28T19:39:17Z
dc.date.issued1975-05en
dc.identifierdoi:10.15781/T22G0H
dc.identifier.citationTalbot Jr, R. J., and W. D. Arnett. "The evolution of galaxies. IV-Highly flattened disks." The Astrophysical Journal, Vol. 197 (May., 1975): 551-570.en_US
dc.identifier.issn0004-637Xen_US
dc.identifier.urihttp://hdl.handle.net/2152/35035
dc.description.abstracten_US
dc.description.sponsorshipNSF GP-18335, GP-32051en_US
dc.language.isoEnglishen_US
dc.relation.ispartofen_US
dc.rightsAdministrative deposit of works to Texas ScholarWorks: This works author(s) is or was a University faculty member, student or staff member; this article is already available through open access or the publisher allows a PDF version of the article to be freely posted online. The library makes the deposit as a matter of fair use (for scholarly, educational, and research purposes), and to preserve the work and further secure public access to the works of the University.en_US
dc.subjectastronomy & astrophysicsen_US
dc.titleEvolution Of Galaxies .4. Highly Flattened Disksen_US
dc.typeArticleen_US
dc.description.departmentAstronomyen_US
dc.identifier.Filename1975_05_evolutionofgalaxiesiv.pdfen_US
dc.rights.restrictionOpenen_US
dc.identifier.doi10.1086/153543en_US
dc.contributor.utaustinauthorArnett, W. Daviden_US
dc.relation.ispartofserialAstrophysical Journalen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record